Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moduli space of nonnegatively curved metrics on manifolds of dimension $4k+1$

Anand Dessai

Algebraic & Geometric Topology 22 (2022) 325–347
Abstract

In each dimension 4k + 1 9, we exhibit infinite families of closed manifolds with fundamental group 2 for which the moduli space of metrics of nonnegative sectional curvature has infinitely many path components. Examples of closed manifolds with finite fundamental group with this property were known before only in dimension 5 and dimensions 4k + 3 7.

Keywords
moduli spaces, nonnegative curvature, eta-invariants, diffeomorphism classification
Mathematical Subject Classification
Primary: 53C20, 58D27, 58J28
Secondary: 19K56, 53C27, 57R55
References
Publication
Received: 30 May 2020
Revised: 15 January 2021
Accepted: 9 February 2021
Published: 26 April 2022
Authors
Anand Dessai
Department of Mathematics
University of Fribourg
Fribourg
Switzerland
https://homeweb.unifr.ch/dessaia/pub/